MAUDE Adverse Event Report: ACE SURGICAL INFINITY EXTERNAL IMPLANT; DENTAL IMPLANT

ACE SURGICAL INFINITY EXTERNAL IMPLANT; DENTAL IMPLANT
Model Number 404011
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
No oseointergration.

Brand Name
INFINITY EXTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL
1034 pearl street
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
Manufacturer Contact
james weatherby
1034 pearl street
brockton, MA 02301
8004413100
MDR Report Key16902473
Report Number1287163-2023-54064
Device Sequence Number5371530
Product Code DZE
UDI-Device Identifier00614950005475
UDI-Public00614950005475
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number404011
Device Catalogue Number404011
Device Lot Number21080013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose